MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION STEM 17/225; PROSTHESIS, HIP

ZIMMER GMBH WAGNER SL REVISION STEM 17/225; PROSTHESIS, HIP
Catalog Number 01.00102.217
Medical Device Problem Codes Biocompatibility (2886); Migration (4003)
Health Effect - Clinical Codes Fever (1858); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Nerve Damage (1979); Pain (1994); Loss of Range of Motion (2032); Skin Discoloration (2074); Deformity/ Disfigurement (2360); Impaired Healing (2378); Ambulation or Postural Difficulties (2544); Unequal Limb Length (4534); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip revision approximately 1 year post implantation due to having pain and difficulty ambulating.Subsequently, the patient continued to experience pain, difficulty ambulating, swelling, and impaired healing.The patient alleges leg length discrepancy and a systemic allergic reaction to the implant coating.Additionally, the patient alleges that the posterior screw of the cup is migrating and penetrating the gluten muscles and causing femoral and sciatic nerve damage and neuropathy.No medical records have been provided thus far.Follow-ups to gather additional information are currently in process.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 56mm o.D.Size kk porous uncemented with multi-holes shell use with kk liners item: 00875705602, lot: 64819064, femoral head sterile 12/14 taper, item: 00801803601, lot: 65142250, 36mm i.D.Size kk elevated rim liner use with 56mm o.D.Size kk shell, item: 00875201236, lot: 64933610, bone screw self-tapping 6.5 mm dia.20 mm length, item: 00625006520, lot: 65140227, bone screw self-tapping 6.5 mm dia.30 mm length, item: 00625006530, lot: 64825892, bone screw self-tapping 6.5 mm dia.25 mm length, item: 00625006525, lot: 65135465.G2: foreign - event occurred in india.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER SL REVISION STEM 17/225
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25278455
Report Number0009613350-2026-00265
Device Sequence Number10085443
Product Code LZO
UDI-Device Identifier00889024485228
UDI-Public(01)00889024485228(17)260819(10)3080476
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2026
Device Catalogue Number01.00102.217
Device Lot Number3080476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale